# SDR C2XA98CL059

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 12033045501
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 4377 - CREW REPORTED THAT AFTER TAKEOFF FOR A FERRY FLIGHT TO CLE THEY RECEIVED A FLAP DISAGREEMENT THAT WOULD NOT CORRECT ITSELF, AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FERRIED TO CLE, WHERE THE LEFT OUTBOARD FLAP LOWER CHANNEL WAS REMOVED AND REPLACED ALONG WITH THE INBOARD BEARING AND BRACKET IAW EMB-120 MM 27-50-04.  OPERATIONAL CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
